# SDR HALA2010092900447

- Difficulty date: September 29, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 92,928 hours, 17,623 cycles
- Engine: Pwa PW4062
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1370
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION AT SEAT TRACK LBL 88.5, STA.1370.  SEAT TRACK SECTION PN 146T5215-3 FABRICATED IAW DWG 146T5215.  SEAT TRACK INSTALLED IAW SRM 51-40-02, REV 84.
